# SDR GAIA01168ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION A GOUGE IN THE SKIN WAS DISCOVERED AT LEFT STATION 277 STRIGNER 26.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 277 AT STRINGER 26L IAW B727 SRM 53-30-3 FIG 3.  (M)
